# SDR ANCF201812271501

- Difficulty date: December 15, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N746AV
- Make and model: Airbus A321-211
- Aircraft serial: 6511
- Aircraft time: 6,669 hours, 7,984 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, ADV ON CABIN PRESS CAME ON, SYS RESET WAS PERFORMED SUCCESFULLY. THEN JUST PRIOR TO T.O.D, ADV ON CABIN PRESS MAME ON AGAIN, SYS RESET WAS PERFORMED AGAIN, BUT EXCESS CABIN ALT ECAM CAME ON. EMERG DESCENT WAS PERFORMED // CORRECTIVE ACTION: DEC 16. IN ACCORDANCE WITH TSM 21-31-00-810-809-A EXCESSIVE CABIN ALTITUD STEP 4.D.1 (A) DO A CHECK FOR CARCKS OR MALFUNCTIONS OF THE AIR CONDITIONING PACKS DUCTS WERE PERFORMED IN ACCORDANCE WITH AMM 21-52-00-200-010, FINDING HOT AIR LEAKS IN PIPE ASSY, BETWEEN THIS PIPE AND ACM AND IN THE DUCT INLET COMPRESSOR AND ACM ON PACK # 1, PENDING REPAIR THIS LEAKS AND CONTINUED WITH THE CHECK OF THE THE APU BLEED-AIR DUCT WITH ITS SLEEVES AND CLAMPS, THE CROSSFEED DUCT WITH ITS SLEEVES AND CLAMPS,TRIM AIR DUCTS AND ISOLATION VALVE IN THE SAME TSM // IN ACCORDANCE WITH AMM 21-52-21 PB 401, FIGURE 21-52-21-991-00400-00-A ITEM 2 COMPRESSOR GASKET WAS REPALCED, WITH ITS WASHERS AND SCREWS, CLAMP (4) SLEEVE (7) OF THE PIPE ASSEMBLY AND PACKING (6) WERE REPLACED TOO, I.A.W A.M.M 12-33-21-21-618-001 LEAK CHECK AT THE CONNECTIONS OF THE COMPRESSOR INLET DUCT TO THE ACM CASING, THE PIPE ASSEMBLY, THE BYPASS AND ALL DUCTS RELATED WITH THE LEAKAGE WERE CHECKED NO LEAKS DURING TEST // I.A.W. TSM TASK 21-31-00-810-809-A EXCESSIVE CABIN ALTITUDE, SUBTASK 21-31-00-810-068-A STEP D.1.(B)CORRECT FUNCTION OF THE TOILET SYSTEM/TOILET FLUSH VALVES, STEP D.1.(D)THE   AVIONICS COMPARTMENT HATCH SEALS, THE EMERGENCY RAM AIR CHECK VALVE  REF. AMM 21-55-41-210-001 [FWD CARGO], STEP D.2 [A] THE DIFFERENCE BETWEEN THE AUTO AND MANUAL CABIN ALTITUDE ON GROUND IS ZERO [0] 3.200" IS SHOW // DEC 17. I.A.W TSM 21-31-00-810-827-A EXCESSIVE CABIN ALTITUDE ASSOCIATED WITH CAB PR SYS FAULT STEP SUBTASK 21-31-00-810-162-A A. IF THE POST FLIGHT REPORT GIVES THE ECAM WARNINGS CAB PR EXCESS CAB ALT TOGETHER WITH CAB PR SYS 1 FAULT OR CAB PR SYS 2 FAULT, (1) MAKE A PRINT OUT OF: · THE POST FLIGHT REPORT, · THE CPC1 AND CPC2 LAST LEG REPORTS AND PREVIOUS LEG REPORTS AND, · IF AVAILABLE THE ECS REPORT 19. IT´S SENDED REPORT ECS REPORT TO SUPPORT ENG. VIA MAIL, FOR READING DATA AND HELP. ANEX TO AMOS PICTURE PDF // PERFORM AIRCRAFT PRESSURIZATION BY STRUCTURAL AIR LEAKS  IN ACCORDANCE WITH AMM 05-53-00-780-003-A01 PRESSURIZATION TEST TO MEASURE STRUCTURAL AIR LEAK WAS PERFORMED. DIFFERENCIAL PRESS: 4.0 PSI, OUT FLOW VALVE WITHOUT FAULTS. TEST SATISFACTORY // DEC 18 . I.A.W A.M.M 35-21-41-000-001-A AND AMM 35-21-41-400-001-A THE PAX OXYGEN CONTAINERS OF LEFT AND RIGHT ROWS WERE REPLACED I.A.W A.M.M 35-21-42-000-001 AND A.M.M 35-21-42-400-001-A FLIGHT CREW OXYGEN GENERETOR WERE REPLACED, OPERARTIONAL TEST OF THE PASSENGER OXYGEN SYSTEM ACCOMPLISHED SUCCESSFULLY // DEC 19. IN ACCORDANCE WITH AMM TASK 21-31-00-710-002-A 21-31-00-710-003-A AND 21-31-00-710-802-A OPERATIONAL TESTS WERE DONE SATISFACTORY.
